# SDR AALA20001730

- Difficulty date: October 19, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: COU5248
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 132 - LEFT NR 4 BRAKE COUPLING FAILED UPON LANDING.  THE FAILED COUPLING SPRAYED HYDRAULIC FLUID ON BRAKES CAUSING A GREAT DEAL OF SMOKE.  NO FIRE.  EMERGENCY CREWS CALLED OUT.  NO DAMAGE.  AFTER LANDING REPORTED SMOKE FROM LT GEAR.  REPLACED NR 6 MW FORWARD QUICH RELEASE COUPLING AND UNION ON BRAKE UNIT.  OPS AND LEAK CHECKS OK.  (M)
